Volume 14, issue 2 (2010)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
A local curvature bound in Ricci flow

Peng Lu

Geometry & Topology 14 (2010) 1095–1110
Abstract

In this note we give a proof of a result which is closely related to Perelman’s theorem in Section 10.3 of the paper The entropy formula for the Ricci flow and its geometric applications [?].

Keywords
local curvature bound, Ricci flow
Mathematical Subject Classification 2000
Primary: 53C44
References
Publication
Received: 3 August 2009
Revised: 18 March 2010
Accepted: 9 March 2010
Published: 10 April 2010
Proposed: Tobias Colding
Seconded: Gang Tian, David Gabai
Authors
Peng Lu
Department of Mathematics
University of Oregon
Eugene, OR 97405